# SDR CALA9701292

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Mid Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID LAV SERVICING PANEL CORRODED.  THE LAV PANEL WAS REMOVED AND THE CORROSION WAS REMOVED, A DOUBLER, LONGERON SPLICES, AND SHEAR TIE WERE FABRICATED AND INSTALLED IAW SRM 51-21-01, 51-38-01, 51-31-01, 51-33-01, AND 51-35-01.
